Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 5, NWS Fort Worth, TX

June 6, 202129 counties in Texas

NWS Fort Worth, TX issued this flash flood watch at Jun 6, 2021, 2:19 PM CDT for 29 counties in Texas. It took effect at Jun 7, 2021, 3:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2021, 2:19 PM CDT (19:19 UTC)
In effect from
Jun 7, 2021, 3:00 AM CDT
Expired
Jun 7, 2021, 4:26 PM CDT
In force
13 hr
Issued by
NWS Fort Worth, TX
Flood severity
None
All 29 counties

Anderson County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WGUS64 KFWD 061919
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
219 PM CDT Sun Jun 6 2021

TXZ091>095-100>107-115>123-131-133>135-145-146-148-070330-
/O.NEW.KFWD.FF.A.0005.210607T0800Z-210608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill-
Navarro-Anderson-
Including the cities of Denton, Sherman, Cooper, Bonham, Paris, 
Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, 
Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills 
Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, 
Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, 
Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral 
Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, 
Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, 
Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and 
McKinney
219 PM CDT Sun Jun 6 2021

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY 
EVENING...

The National Weather Service in Fort Worth has issued a

* Flash Flood Watch for portions of north central Texas and 
  northeast Texas, including the following areas, in north central 
  Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, 
  Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo 
  Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In 
  northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains 
  and Van Zandt.

* From late tonight through Monday evening.

* Rainfall totals of 1 to 3 inches, with isolated amounts near 5 
  inches.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Bain
4 follow-up statements
386 
WGUS64 KFWD 070322
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
1022 PM CDT Sun Jun 6 2021

TXZ091>095-100>107-115>123-131-133>135-145-146-148-071200-
/O.CON.KFWD.FF.A.0005.210607T0800Z-210608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill-
Navarro-Anderson-
Including the cities of Denton, Sherman, Cooper, Bonham, Paris, 
Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, 
Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills 
Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, 
Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, 
Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral 
Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, 
Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, 
Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and 
McKinney
1022 PM CDT Sun Jun 6 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 AM CDT MONDAY THROUGH 
MONDAY EVENING...

The Flash Flood Watch continues for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Collin, Cooke, Dallas, 
  Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, 
  Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, 
  Stephens, Tarrant, Wise and Young. In northeast Texas, Anderson, 
  Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt.

* From 3 AM CDT Monday through Monday evening.

* Rainfall totals of 1 to 3 inches, with isolated amounts near 5 
  inches.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Dunn
420 
WGUS64 KFWD 070814
FFAFWD

Flood Watch
National Weather Service Fort Worth TX
314 AM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS 
EVENING...

.Scattered to numerous showers and thunderstorms, some containing
heavy rainfall are expected to develop across the watch area
today. Soil across the watch area remain near or at saturation,
thus run off will quickly occur and may result in instances of
flash flooding. 

TXZ091>095-100>107-115>123-131-133>135-145-146-148-071615-
/O.CON.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-
Hill-Navarro-Anderson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Cleburne, 
Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City,
Hillsboro, Corsicana, and Palestine
314 AM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of north central Texas and northeast Texas, including 
  the following areas, in north central Texas, Collin, Cooke, 
  Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, 
  Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, 
  Rockwall, Stephens, Tarrant, Wise, and Young. In northeast 
  Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains, and 
  Van Zandt. 

* Through this evening

* Rainfall totals of 1 to 3 inches, with isolated amounts near 5 
  inches. 

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to Flash Flooding. Flash Flooding is a very dangerous situation.
You should monitor latest forecasts and be prepared to take
action should Flash Flood Warnings be issued.

&&

$$
763 
WGUS64 KFWD 071619
FFAFWD

Flood Watch
National Weather Service Fort Worth TX
1119 AM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS
EVENING...

.Scattered to numerous showers and thunderstorms, some containing
heavy rainfall are ongoing across the watch area today. Soils 
across the watch area remain near or at saturation, thus run off 
will quickly occur and may result in instances of flash flooding.

TXZ091>095-100>107-115>123-131-133>135-145-146-148-080000-
/O.CON.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-
Hill-Navarro-Anderson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Cleburne, 
Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City,
Hillsboro, Corsicana, and Palestine
1119 AM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of north central Texas and northeast Texas, including 
  the following areas, in north central Texas, Collin, Cooke, 
  Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, 
  Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, 
  Rockwall, Stephens, Tarrant, Wise, and Young. In northeast 
  Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains, and 
  Van Zandt. 

* Until 7 PM CDT this evening

* Additional rainfall totals of 1 to 3 inches, with isolated
  higher amounts possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to Flash Flooding. Flash Flooding is a very dangerous situation.
You should monitor latest forecasts and be prepared to take
action should Flash Flood Warnings be issued.

&&

$$
476 
WGUS64 KFWD 072126
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
426 PM CDT Mon Jun 7 2021

TXZ091>095-100>107-115>123-131-133>135-145-146-148-072230-
/O.CAN.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill-
Navarro-Anderson-
Including the cities of Denton, Sherman, Cooper, Bonham, Paris, 
Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, 
Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills 
Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, 
Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, 
Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral 
Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, 
Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, 
Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and 
McKinney
426 PM CDT Mon Jun 7 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Texas and 
northeast Texas, including the following areas, in north central 
Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, 
Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, 
Parker, Rockwall, Stephens, Tarrant, Wise and Young. In northeast 
Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains and Van 
Zandt has been cancelled.

The heaviest rainfall has moved east of the area so the Flood Watch 
is cancelled. Please continue to heed any remaining road closures 
and do not drive into areas where water covers the road.

$$

Dunn

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 2:10 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 6, 2:10 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
210 PM CDT Sun Jun 6 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Monday Evening/

Diurnally driven showers and a few thunderstorms are possible
this afternoon across East Texas and the Big Country. Satellite
imagery has indicated a slight transition to an increasingly more
unstable airmass across the region. However, the lack of any
apparent boundaries or sources of mesoscale ascent warrants 20-30
PoP. At this time, severe weather appears unlikely and the main
hazard will be heavy rain that could result in flooding.

After sunset, there will likely be a lull in rain/storm chances
until just prior to sunrise on Monday. High resolution model
guidance offers some mixed signals with regard to the exact
evolution of rain/storms after midnight but there are cues in the
larger synoptic model output that foster a potential for heavy
rainfall. RAP isentropic charts indicate decent ascent along the
305-310K theta surfaces. With lapse rates along these surfaces in
excess of 6-7 C/km, we'll likely see the development of widespread
showers and thunderstorms. This activity should congeal into a
healthy line of storms and march eastward. There will be a
potential for strong to severe storms capable of strong to
possibly damaging winds along with a hail mainly near and west of
U.S. Highway 281 where a corridor of greater instability/steeper
lapse rates will reside. In addition, heavy rain will likely
result in flash flooding. As this complex of storms moves farther
east, it's highly likely that the severe weather threat will
diminish with a greater potential for flash flooding.

While there is uncertainty regarding the overall evolution of
showers/storms the ingredients for flash flooding---possibly
widespread---exists. 30 day rainfall analysis indicates that most
of the area has experienced in excess of 150% of normal rainfall.
PWATs are forecast to exceed 125% of normal and with forecast
soundings largely moist adiabatic through the entire troposphere,
it's highly probable that we'll be dealing with very efficient
warm-rain processes. With the antecedent conditions combined with
forecast thermodynamic profiles, there's likely to be flash
flooding---if rain occurs. While a majority of the HREF members do
advertise some sort of complex to advance through most of the
state, a couple of members do keep most of the area rain/storm
free (or with a lower coverage of storms). With the consensus
still heavily favoring widespread showers and storms along with
the antecedent conditions, we will run a Flash Flood Watch for
just about the entire area through Monday evening. The long term
forecast will preview additional rain chances Tuesday and beyond
and it's possible that extensions in time will be needed.

Bain

&&

.LONG TERM... /Issued 408 AM CDT Sun Jun 6 2021/
/This Week Into Next Weekend/

Monday into early Monday evening appears to be a little more
active than previously anticipated, as CAMs, as well as the
European and GFS on a more messy scale are advertising a potential
MCS to be moving through the area during the day. This will be in
response to a vigorous mid level impulse moving southeast across
the area in wake of the departing, broad low that has impacted our
weather this weekend. Timing continues to be problematic, as it
will be how much convection develops well west of the area across
the Southern High Plains later today and how much our environment
is impacted from diurnal activity and associated cloud cover this
afternoon. Regardless, the signal is there and can't argue the
potential for a storm complex to evolve after dark to our
northwest late tonight. Though the deep layer shear environment
isn't impressive, instability should be enough to drive localized
downdrafts, as well as some small hail with the most robust
storms Monday. In addition, as seen tonight, any heavy rainfall,
even if fairly brief, will still runoff fairly quickly and produce
localized flooding, as well as continued impacts on area river
basins, particularly the Trinity and Sabine basins. So keep this
in mind on Monday. Loss of heating and increasing subsidence
should help to limit storm coverage Monday evening, though this is
hard to gauge considering the uncertainty on how this complex
evolves or where spatially it has the most impact.

A brief lull in between mid level impulses occurs late Monday
night into Tuesday morning, before another impulse moves across
the Red River Valley right at peak heating on Tuesday, with the
highest rain chances occurring across the northeast counties. At
this time, the threat for severe weather appears low for organized
storms, though instability will be enough to at least drive
isolated to scattered storms, some strong with gusty outflow
winds and locally heavy rainfall along and east of I-35. This
system exits stage right fairly quickly by nightfall Tuesday
evening with the loss of heating.

Mid level heights will continue to rise as mid level flow
deamplifies and broad shortwave ridging noses northward from
Mexico. Enough moisture and heating may result in isolated late
day showers and storms across East Texas later on Wednesday.
Otherwise, increasing mid level ridging across the Southern Plains
and Western GOM late in the week into early next weekend will
give us some time to dry out. The downfall? Increasing heat with
highs pushing into the lower to mid 90s for many areas, except
possible our East Texas counties. Throw in the humidity, and it
won't be the most pleasant outside during the peak heating of the
afternoon in the later extended, but most might not mind a little
time to dry out and to enjoy more sunshine as we approach early
Summer later in the month.

05/

&&

.AVIATION... /NEW/
/18 UTC TAF Cycle/

Concerns---Ceiling trends and convective potential.

Very intermittent MVFR is possible over the next hour or so and
the current TAF set will begin the valid cycle VFR. If MVFR
persists a little longer, a TEMPO group to address MVFR may be
inserted at 19/20 UTC. Otherwise, by mid-afternoon I anticipate
VFR through the remainder of the evening. There's a non-zero risk
that a few showers could develop north of D10 this afternoon and
this may present some impacts to northbound traffic as well as
arrival from the UKW cornerpost. Substantial impacts due to TSRA
are expected during the Monday morning push as a line of TSRA
develops and invades from the west. UKW and JEN arrival gates will
likely see substantial impacts initially with TSRA moving east
impacting BYP and CQY. MVFR stratus will likely make a return
ahead of TSRA with a low potential for IFR. IFR vsby along with
gusty and erratic winds are possible associated with TSRA.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  82  72  89  75 /  60  80  40  20   5
Waco                73  84  73  88  74 /  30  80  20  10   0
Paris               69  78  69  84  71 /  30  70  50  50  20
Denton              69  80  70  88  73 /  80  80  30  20   5
McKinney            70  80  71  88  73 /  40  80  40  30  10
Dallas              71  82  73  90  75 /  50  80  40  20   5
Terrell             71  82  72  88  73 /  30  80  30  30  10
Corsicana           72  82  74  88  75 /  20  80  20  20   5
Temple              73  85  73  88  73 /  20  80  10  10   0
Mineral Wells       70  82  71  88  72 /  90  80  20   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 6, 1:15 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
115 PM CDT Sun Jun 6 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
115 PM CDT Sun Jun 6 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Storms across East Texas and the Big Country this afternoon will be
capable of producing periods of heavy rain that may result in
flooding. Otherwise, severe weather is not expected.

Tonight, storms will move into the Big Country and may pose a strong
to damaging wind threat...mainly west of the U.S. highway 281
corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Storms are expected Monday morning across much of North and Central
Texas. The severe weather threat will be low and the primary hazard
will be the potential for flash flooding...especially along the I-20
corridor.

Additional storms will be possible Monday night into Tuesday morning.
There will be renewed flooding potential. Isolated storms will be
possible across East Texas Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:19 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 5, 7:53 PM CDTRiver Flood WarningFWDHunt4 days
Jun 5, 7:53 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall60 hr
Jun 5, 8:37 PM CDTAreal Flood AdvisoryFWDCollin83 min
Jun 5, 9:25 PM CDTFlash Flood WarningFWDCollin4 hr
Jun 5, 11:29 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 5, 11:44 PM CDTRiver Flood WarningFWDDallas9 hr
Jun 6, 12:19 AM CDTRiver Flood WarningFWDCollin28 hr
Jun 6, 12:20 AM CDTRiver Flood WarningFWDCollin31 hr
Jun 6, 12:33 AM CDTRiver Flood WarningFWDDallas15 hr
Jun 6, 2:58 AM CDTAreal Flood WarningFWDCollin, Dallas6 hr

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.